Andrija Raguž, PhD

Andrija Raguž

Andrija Raguž, PhD, is a professor in the permanent title of the Zagreb School of Economics and Management, where he teaches mathematical subjects. From 1999 to 2000, Andrija, as a DAAD scholar, stayed in Leipzig, Germany, at the Max Planck Institute for Mathematics in Science (MPI-MIS).

Prior to joining ZSEM in 2009, Andrija was employed at the Mathematical Department of the Faculty of Science, University of Zagreb as a research fellow from 1998 to 2009 (where he received his PhD in 2004 on a topic in calculus of variations, and in 2008 he was assigned the scientific title of research associate in the field of mathematics).

His research interests are directed towards mathematical analysis, optimization and economic applications. He is the author and co-author of two dozen scientific papers. He participated in two dozen international scientific conferences in the field of applied mathematics.

He attended several international schools and courses in the field of mathematics and economics, where he achieved certificates. He gained work experience in teaching at the constituents of the University of Zagreb (PMF-MO, FER) where he taught classes in a number of mathematical courses.

Selected papers

  • Raguž, Andrija: A priori estimates for finite-energy sequences of Muller’s functional with non-coercive two-well potential with symmetrically placed wells, Mathematical Communications 23 (2018) 1-21.
  • Barić, Gordana; Greblički, Marijana; Raguž, Andrija: Are business cycles phase transitions?, Proceedings of 16th Conference of Applied Mathematics APLIMAT 2017 (2017), Vol. 1, pp. 40-62 (ISBN: 978-1-5108-3698-3) Copyright© (2017) by Institute of Mathematics and Physics, Faculty of Mechanical Engineering, Slovak University of Technology in Bratislava, Printed by Curran Associates, Inc. (2017)
  • Raguž, Andrija: On approximation of finite-energy sequences of Muller’s functional with non-standard 2-well potential, Proceedings in Applied Mathematics and Mechanics 17 (2017), 713-–714/DOI 10.1002/pamm.201710325
  • Raguž, Andrija: Relaxation of Ginzburg-Landau functional perturbed by nonlinear lower-order term in one dimension, Analysis and Applications 13(01) (2015), 101-123.
  • Raguž, Andrija: A result in asymptotic analysis for the functional of Ginzburg-Landau type with externally imposed multiple small scales in one dimension, Glasnik Matematički 44(64), no.2 (2009), 401-421
  • Pašić, Mervan; Raguž, Andrija: Singular behavior of bounded radially symmetric solutions of p-Laplace nonlinear equation, International Journal of Mathematical Analysis Vol. 3 no. 36 (2009), 1775-1788


From 2020 he is a member of the parent commission of the council of colleges for natural sciences of the AZVO.